Items where Subject is "01 MATHEMATICAL SCIENCES > 0199 Other Mathematical Sciences"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: J
Number of items at this level: 1.

J

Jamhuri, Mohammad and Subiono, Subiono (2021) Penentuan nilai awal iterasi pada masalah pendugaan parameter regresi taklinier. Limits: Journal of Mathematics and Its Applications, 18 (2). pp. 155-167. ISSN 2579-8936

This list was generated on Tue Oct 4 05:35:22 2022 WIB.